# SDR 08FDEA04250

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B FWD. 311N5193-3 SKIN PANEL HAS CORROSION ON INNER SURFACE. REMOVED HINGE TO GAIN ACCESS TO REMOVED SKIN PER SRM 51-40-02, INSTALLED AFT T/R HINGE PER SRM 51-401-02.  REMOVED FWD SKIN P/N 311N5193-2 PER SRM 51-40-02, REMOVED CORROSION PER SRM 54-50-01.  OUT OF LIMITS IAW SRM 54-50-0.  FWD LOWER DOOR CORNER CUTOUT BS 106- 110 ORIG. MAT. .205 REMAINING MAT .0031. RECEIVED NEW SKIN P/N 311N5193-2.   LOCATED AND DRILLED NEW SKIN PER SRM 81-40-05 AND INSTALLED NEW SKIN P/N 311N5193-2 PER DRAWING 311N5002 AND SRM 51-40-02. THIS IS A CATEGORY " A" REPAIR MAJOR REPAIR.
